Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Axiomatic cohomology for Banach modules


Author: I. G. Craw
Journal: Proc. Amer. Math. Soc. 38 (1973), 68-74
MSC: Primary 46H25; Secondary 46M20
DOI: https://doi.org/10.1090/S0002-9939-1973-0318887-3
MathSciNet review: 0318887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterisation is given of the cohomology functor for Banach modules over a fixed Banach algebra. The result is used to simplify the proofs of two known isomorphism theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H25, 46M20

Retrieve articles in all journals with MSC: 46H25, 46M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318887-3
Keywords: Banach module, Banach algebra, cohomology
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society